| Model Number |
DYNANITE® STAPLE DRILL GUIDE, 20 / 25 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.(1) unpackaged ar-8717g-04 was received for evaluation.Visual inspection noted the tip of one of the 20mm-spaced drill guides was deformed and its surface was blackened.A.126 inch pin fit through the undeformed inner diameter of all (4) drill guides, indicating the device is within the inner diameter specification of.127 +-.002 inch.The allegation of "too tight" is not confirmed, although the damage to the drill guide tip will deform the inner diameter and impede full insertion of the drill.The damage identified in the device indicates a collision between the drill guide and the drill during use.The cause of this event can be characterized as user error.
Event or Problem Description
On 7/25/2022, it was reported by a sales representative via sems that an ar-8717g-04 dynanite staple parallel drill guide was bent at the end and to tight during drilling.This was discovered during an unspecified procedure, patient was not affected.